# SDR 2017F00127

- Difficulty date: July 20, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N9379K
- Make and model: Agusta AW119MKII
- Aircraft serial: 14760
- Aircraft time: 2,234 hours, 4,982 cycles
- Engine: Pwa PT6B37A
- Engine time: 1,711 hours
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 324489613
- Part serial: C68236
- Condition: Surges
- Location: Engine
- Part time: 1,660 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: R
- Precautionary procedure: B, A

## Discrepancy

ENGINE TORQUE AND N1 FROM 3-5% DURING APPROACH IN A HOVER AND AFTER TOUCH DOWN.
